Hi Scarleteen, I have been on the birth control patch Ortho Evra for about a month. Since I first started, I have had breast tenderness. It's a constant reminder that everytime I roll over when I'm sleeping at night, I lay on my breast and immediately have to turn to my side to continue sleeping. My first question: is there anything I can take for breast tenderness?
My second question: does the pain reliever Aleve (naproxen sodium?) decrease the patch's effectiveness in any way?(This is only because I've taken one for a headache a couple of times...I do not take it to relieve the breast tenderness)
**Is it also true that the only way to tell besides pregnancy that your pill/patch is working...is via the side affects? I was thinking that the other day because I figured "Now I know the hormones are in my system because I have this wretched breast tenderness!"
Still Going Strong!
Forever and Always!
[This message has been edited by DiamondGirl2K (edited 10-20-2003).]